# SDR TAOA099604

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3628040
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIGNED CHECK FOR CRACKS AT BS 783.95 NEAR STRINGER 17, PER SERVICE BULLETIN 727-53-0197 REV 2.  INSPECTION REVEALS CRACK IN RIGHT FRAME AT 783.95 NEAR STRINGER 17 OUTBOARD OF WEB MOD.  REPAIR ACCOMPLISHED PER SB 727-53-0197 AND EO 2753A054.  (M)
